MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR
Model Number M2703A
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1; reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).H6: a follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the screen is frozen, need to check tococardiograph.It is unknown if the device was in clinical use at time of event, no adverse event was reported.
 
Additional Manufacturer Narrative
After further investigation, it was determined that this case is not a reportable event with philips.Any failure related to the touch screen would be obvious to users because an incorrect response or lack of touch response is easily distinguished from normal response.During this time, physiological data can continue to be displayed, and alarms can continue to operate.The user would make arrangements for use of an alternate display as indicated.The field service engineer recalibrated the touch screen and did the necessary checks have been carried out to certify the correct operation of the equipment.This is deemed not a reportable event with philips.

Brand Name
AVALON FM30 FETAL MONITOR
Common Device Name
AVALON FM30 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21138724
Report Number9610816-2025-000034
Device Sequence Number6957636
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2703A
Device Catalogue NumberM2703A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/09/2025
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown